# SDR QR9R20220818001

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721129336
- Aircraft time: 3,072 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: B521M3261101
- Part serial: NA
- Condition: Out Of Track
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING HOVER, STUDENT PILOT IN BACK ATTEMPTED TO CLOSE LEFT SIDE CARGO DOOR RESULTING IN DOOR COMING COMPLETELY OFF TRACKS. REPLACED CENTER CAR ON L/H SLIDING DOOR IAW 52-12-00, 4-3.
